# SDR UIEA2014081200395

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 86,313 hours, 16,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90084
- Part serial: 751
- Condition: Discharged
- Location: Cabin
- Part time: 595 hours, 110 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT DOOR TEST LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER PACK IAW AMM 52-23-14. OPS CHECK OK.  MDDR 50463 CLEARED AND MCC NOTIFIED.
